# SDR ABXA000063

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 591486511
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD SIDE OF THE LOWER T-CAP OF THE FRONT SPAR CORRODED AT LBL 5 TO RBL 12 (CENTER WING). REPLACED FINGER DOUBLER IAW DC9 SRM 51-30-2.
